Wydział Matematyki i Informatyki UJ - lista publikacji

1-58 z 58.

1998

58.
Boundary Homogenization Technique for Estimation of Coefficients in Elliptic Equations, (1998), "Mathematical Aspects for Inverse Problems", The American Society of Mechanical Engineers
57.
Optimal Shape Design for Elliptic Hemivariational Inequalities in Nonlinear Elasticity vol. International Series of Numerical Mathematics, 124 (1998), "Variational Calculus, Optimal Control and Applications", Birkhäuser
56.
Identification of nonlinear heat transfer laws in problems modeled by hemivariational inequalities vol. (MR1675127) (1998), "Inverse problems in engineering mechanics", Elsevier Science
55.
Optimal Shape Design for Hemivariational Inequalities, UNIVERSITATIS IAGELLONICAE ACTA MATEMATICA vol. 36 (1998), 81-88
52.
Conjugate norms in Cn and related geometrical problems, DISSERTATIONES MATH. (ROZPRAWY MAT.) 377 (1998), 67 pp
51.
Markov sets in C are not polar, BULL. POLISH ACAD. SCI. MATH. vol. 46 (1998), 83-89
50.
Zbigniew Błocki, P.Pflug
Hyperconvexity and Bergman completeness, NAGOYA MATH. J. 151 (1998), 221--225
49.
Zbigniew Błocki, J.Thorbiörnson
On the fundamental solution for the real Monge-Ampere operator, MATH. SCAND. 83 (1998), no. 2, 309--319
48.
Stability in impulsive dynamical systems, UNIV. IAGEL. ACTA MATH. 36 (1998), 193--195
47.
Some examples of dynamical systems, (1998), "Analysis and Topology", World Scientific Publishing
45.
Invariant vector fields of Hamiltonians, ARCHIVUM MATHEMATICUM (BRNO) vol. 34, no. 2 (1998), 295-300
44.
43.
On a symmetric pluricomplex Green function, NEW ZEALAND J. MATH. 27 (1998), no. 1, 35--40
41.
Marek Karaś, KaraśM.,ZielińskiA.P.
Shape optimization of helical spring cross-section by Trefftz approach, PROC. VII INT. CONF. “NUMERICAL METHODS IN CONTINUUM MECH.”, STARA LEŚNA, SLOVAK REPUBLIC (1998), 29-34.
38.
Sławomir Kołodziej, U.Cegrell,S.Kolodziej,N.Levenberg
Two problems on potential theory for unbounded sets, MATH. SCAND. 83 (1998), no. 2, 265--276
35.
Wojciech Kucharz, J.Bochnak
On homology classes represented by real algebraic varieties, BANACH CENTER PUBL. 44 (1998) 21–35
34.
Wojciech Kucharz, J.Bochnak
On dividing real algebraic varieties, MATH. PROC. CAMBRIDGE PHILOS. SOC. 123 (1998), no. 2, 263–271
33.
Grzegorz Lewicki, G.Marino,P.Pietramala
Finite chainability, locally Lipschitzian and uniformly continuous functions, Z. ANAL. ANWENDUNGEN 17 (1998), no. 4, 795--803
32.
Grzegorz Lewicki, B.L.Chalmers
Minimal projections onto some subspaces of $lsp {(n)}sb 1$, DEDICATED TO JULIAN MUSIELAK. FUNCT. APPROX. COMMENT. MATH. 26 (1998), 85--92
31.
Semi-hyperbolicity implies hyperbolicity in the linear case, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 36 (1998), 121-126
30.
26.
How to recognize cylinders, cones and tangential developables, BULL. POLISH ACAD. SCI. MATH. 46 (1998), no. 3, 317--323
25.
On affine geometry of purely real submanifolds, GEOM. DEDICATA 69 (1998), no. 1, 1--14
24.
A new cylinder theorem, MATH. ANN. 312 (1998), no. 1, 1--12
23.
On locally homogeneous G-structures, GEOM. DEDICATA 73 (1998), no. 2, 215--223
22.
The Conley index and retarded functional-differential equations, PROCEEDINGS OF THE CONFERENCE "TOPOLOGICAL METHODS IN DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS" (KRAKÓW-PRZEGORZAŁY, 1996). Univ. Iagel. Acta Math. No. 36 (1998), 143--148
21.
Zdzisław Pogoda, L.M.Sokołowski
Does mathematics distinguish certain dimensions of spaces? II, TRANSLATED FROM THE POLISH BY ABE SHENITZER. AMER. MATH. MONTHLY 105 (1998), no. 5, 456--463
20.
Bézout-type theorems for certain analytic sets, BULL. POLISH ACAD. SCI. MATH. 46 (1998), no. 3, 277--283
19.
A "classical" distance in quantum mechanics, (1998), "Frontiers in quantum physics (Kuala Lumpur, 1997), S. C. Lim, R. Abd-Shukor, K. H. Kwek (red.)", Springer
16.
On the Conley index over a base, PROCEEDINGS OF THE CONFERENCE "TOPOLOGICAL METHODS IN DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS" (KRAKÓW-PRZEGORZAŁY, 1996). Univ. Iagel. Acta Math. No. 36 (1998), 239--241
14.
Positive definiteness and commutativity of operators, PROC. AMER. MATH. SOC. 126 (1998), no. 2, 431--440
13.
Franiciszek Hugon Szafraniec, J.Becker,N.Debergh
A proposal of new sets of squeezed states, PHYS. LETT. A 243 (1998), no. 5-6, 256--260
12.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Intersection of sequences of ideals generated by polynomials, J. PURE APPL. ALGEBRA 131 (1998), no. 1, 1--12
11.
10.
Some remarks on equicontinuous foliations, ANN. UNIV. SCI. BUDAPEST. EÖTVÖS SECT. MATH. 41 (1998), 13--21 (1999)
9.
On leaves of Lagrangian foliations, (RUSSIAN) IZV. VYSSH. UCHEBN. ZAVED. MAT.1998,NO. 6,27--34 translation inRussian Math. (Iz. VUZ) 42 (1998), no
2.
On an example concerning the Kobayashi pseudodistance, PROC. AMER. MATH. SOC. 126 (1998), no. 10, 2945--2948
1.
Complex analysis and applications, PROCEEDINGS OF THE CONFERENCE HELD IN WARSAW, JULY 14--25, 1997. Edited by Anne-Marie Chollet, Evgeni Chirka, Roman Dwilewicz, Howard Jacobowitz and Józef Siciak. Ann. Polon. Math. {70} (1998). Polish Academy of Sciences, Institute of Mathematics, Warsaw,